Sign inSubmit
computersciencejournal.org is not ours. This journal is published only at thescipub.com/jcs. Report a suspicious emailcomputersciencejournal.org is not ours · Report
ArticleMetrics
Research Article · Free to read · Published 31 August 2006

Parallelisation of Algorithms of Mathematical Morphology

Abdallah Boukerram & Samira A.K. Azzou

Journal of Computer Science, Volume 2, Issue 8, pp. 615–618 · doi.org/10.3844/jcssp.2006.615.618

6,237 accesses4,440 downloads1 citations (Crossref)Metrics
Cite Check for updates

Abstract

The tools of mathematical morphology developed within the framework of the image processing, require of big capacity of data and the very high costs of execution. So today, the limits of the sequential machines are not to be any more to show, the passage in the new parallel machines of type Simd, Mimd, clusters or grids is imperative. This paper deals with problems related to the parallelisation of the algorithm of mathematical morphology and highlights the resources influencing over the computing time. This study leans on the various levels of parallelisable calculation to evaluate the awaited profits then in term of processing time. An implementation of a whole of algorithms of reference is carried out on a cluster and a simd computer.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2006 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Boukerram, A. & Azzou, S. A. (2006). Parallelisation of Algorithms of Mathematical Morphology. Journal of Computer Science, 2(8), 615–618. https://doi.org/10.3844/jcssp.2006.615.618

Licence
© Science Publications
Issue
Volume 2, Issue 8
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Parallelisation of Algorithms of Mathematical MorphologyJournal of Computer Science · Volume 2, Issue 8 · pp. 615–618 · © Science PublicationsDownload